# SDR 2023FA0000300

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: General aviation
- Aircraft: N859MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2424
- Aircraft time: 17,851 hours, 35,340 cycles
- Engine: Pwa PT6A114A
- Engine time: 17,989 hours, 24,346 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNT SMELL NOTICED BY CREW ON CLIMB OUT. ALL INSTRUMENTS INDICATED GREEN, NO SMOKE OR FLAMES NOTICED. FIRST OFFICER COMMENTED HE MAY NOT HAVE SECURED THE OIL FILLER CAP. OIL PRESSURE STARTED TO FLUCTUATE AND THE DECISION WAS MADE TO RETURN TO THE DEPARTING STATION. UPON LANDING IT WAS DISCOVERED THAT THE CAP INDEED WAS NOT PROPERLY SECURED. NOT PARTS WERE FAULTY AS THIS DIFFICULTY WAS CAUSED BY THE CREW
